Pacific Journal of Mathematics

Proximity bases and subbases.

P. L. Sharma

Article information

Pacific J. Math., Volume 37, Number 2 (1971), 515-526.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54E05: Proximity structures and generalizations


Sharma, P. L. Proximity bases and subbases. Pacific J. Math. 37 (1971), no. 2, 515--526.

Export citation


  • [1] Csaszar and Mrwka, Sur la compactification des espaces proximite, Fund. Math.,
  • [2] J. R. Isbell, Uniform space, Providence R. I. (1964). 3.0. Njastad, On Wallman type compactifications, Math. Z., 91, (1966), 267-276.
  • [4] P. L. Sharma and S. A. Naimpally, A pseudometric approach to Proximities, (Sent for Publication.)
  • [5] S. A. Naimpally and B. D. Narrack, Proximityspaces, Cambridge Tract No. 59, (1970), (In Press).
  • [6] S. Leader, On Products of proximity spaces, Math. Annalen, 154, (1964), 185-194.
  • [7] W. J. Thron, Topological Structures,Holt, Rinehart and Winston.